# SDR ASAA0782129

- Difficulty date: October 22, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5950494504
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP I/B VANE LWR SURFACE HAS GRAVEL DAMAGE (DENTED).  PREPARED DAMAGED AREA, FABRICATED FILLER AND REPAIR DOUBLER BONDED AND INSTALLED FASTENERS IAW MD80 SRM 51-70-2 PGS 23, 43, 46, 59, 63 AND 64.
